# SDR UALA2012092105349

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR LOAD LIMITER INDICATOR NUT OUT OF LIMITS, MORE THAN 1-8 INCH FROM HOUSING.  REMOVED AND REPLACED AFT RIGHT DOOR LOAD LIMIT INDICATOR IAW B767 AMM.
